# SDR 04FDEA02859

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC06272
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 66CT HAS SEVERAL AREAS OF DELAMINATION.  REPAIRED BY REMOVING DAMAGE, FABRICATING AND BONDING NEW SKIN, CORE AND DOUBLERS IAW DAC DWG ARC0627 AND EA 8-5710-77619, REFERENCE NON-ROUTINE N00129.
